# SDR CALA9701340

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1964-1973
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED BETWEEN STA 1964 TO 1973, LONGERON 47L TO 48L.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-00-01 AND 51-35-01.
